| Model Number |
ZXT225 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, remains implanted in the eye.(b)(4).The product is not returning for evaluation as it is still implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending, for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that symfony toric intraocular lens was surgically repositioned as there was toric rotation by 12 degree from 170.The patient experienced blurry vision.Visual acuity pre-op 20/50-1.Reportedly there is no planned explant, no vitrectomy, and no incision enlargement or suture were required.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.